MathSciNet Relay Station
MathSciNet bibliographic data
MR360474 (50 #12922c) 10D15 (30A58)
Elstrodt, Jürgen Die Resolvente zum Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. III. (German) Math. Ann. 208 (1974), 99–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement